American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35P99) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 15 of 15 found      Go to page: 1

[1] Manuel del Pino, Michał Kowalczyk and Frank Pacard. Moduli space theory for the Allen-Cahn equation in the plane. Trans. Amer. Math. Soc. 365 (2013) 721-766.
Abstract, references, and article information   
View Article: PDF

[2] Marius Ionescu, Erin P. J. Pearse, Luke G. Rogers, Huo-Jun Ruan and Robert S. Strichartz. The resolvent kernel for PCF self-similar fractals. Trans. Amer. Math. Soc. 362 (2010) 4451-4479. MR 2608413.
Abstract, references, and article information   
View Article: PDF

[3] Matthew D. Blair. Spectral cluster estimates for metrics of Sobolev regularity. Trans. Amer. Math. Soc. 361 (2009) 1209-1240. MR 2457396.
Abstract, references, and article information   
View Article: PDF

[4] Peter Kuchment and Sergei Levendorskiî. On the structure of spectra of periodic elliptic operators. Trans. Amer. Math. Soc. 354 (2002) 537-569. MR 1862558.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] K. H. Kwon, J. K. Lee and L. L. Littlejohn. Orthogonal polynomial eigenfunctions of second-order partial differerential equations. Trans. Amer. Math. Soc. 353 (2001) 3629-3647. MR 1837252.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Adam Sikora. On the $L^2\rightarrow L^\infty$ norms of spectral multipliers of ``quasi-homogeneous'' operators on homogeneous groups. Trans. Amer. Math. Soc. 351 (1999) 3743-3755. MR 1670160.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Michael Christ. $L\sp p$ bounds for spectral multipliers on nilpotent groups . Trans. Amer. Math. Soc. 328 (1991) 73-81. MR 1104196.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Arne Jensen. Propagation estimates for Schr\"odinger-type operators . Trans. Amer. Math. Soc. 291 (1985) 129-144. MR 797050.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Robert S. Strichartz. Mean value properties of the Laplacian via spectral theory . Trans. Amer. Math. Soc. 284 (1984) 219-228. MR 742422.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] V. Guillemin and A. Uribe. Spectral properties of a certain class of complex potentials . Trans. Amer. Math. Soc. 279 (1983) 759-771. MR 709582.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] G. B. Khosrovshahi, H. A. Levine and L. E. Payne. On the positive spectrum of Schr\"odinger operators with long range potentials . Trans. Amer. Math. Soc. 253 (1979) 211-228. MR 536943.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] S. Albeverio, J. E. Fenstad and R. Høegh-Krohn. Singular perturbations and nonstandard analysis . Trans. Amer. Math. Soc. 252 (1979) 275-295. MR 534122.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Jeffrey H. Albert. Generic properties of eigenfunctions of elliptic partial differential operators . Trans. Amer. Math. Soc. 238 (1978) 341-354. MR 0471000.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Ira W. Herbst and Alan D. Sloan. Perturbation of translation invariant positivity preserving semigroups on $L\sp{2}({\bf R}\sp{N})$ . Trans. Amer. Math. Soc. 236 (1978) 325-360. MR 0470750.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Barry Simon. Pointwise bounds on eigenfunctions and wave packets in $N$-body quantum systems. III . Trans. Amer. Math. Soc. 208 (1975) 317-329. MR 0417597.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 15 of 15 found      Go to page: 1